The construction of weight-two arithmetic cohomology. (English) Zbl 0615.14004

One constructs for any regular noetherian scheme X a two-term complex \(\Gamma\) (2,X) of sheaves in the étale topology which is acyclic outside of [1,2] and whose hypercohomology sheaves \({\mathcal H}^ 1\) and \({\mathcal H}^ 2\) are related to the algebraic K-theory as classical cohomology is related to topological K-theory. In specific situations these \({\mathcal H}^ i\) have arithmetic properties.
The construction solves at weight-two level a conjecture done by Beilinson for Zariski topology and extended by the author to the étale topology and moreover completed with arithmetic features.
Reviewer: M.Stoia


14C35 Applications of methods of algebraic \(K\)-theory in algebraic geometry
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
Full Text: DOI EuDML


[1] [Ba-T] Bass, H., Tate, J.: The Milnor ring of a global field. AlgebraicK-Theory II. Lect. Notes in Math., vol. 342, pp. 348-446. Berlin-Heidelberg-New York: Springer 1973
[2] [Be] Beilinson, A.: Letter to C. Soulé, 11/1/82
[3] [Bl1] Bloch, S.: Higher regulators, algebraicK-theory, and zeta-functions of elliptic curves. Lecture Notes, U.C. Irvine (1977)
[4] [Bl2] Bloch, S.: Algebraic cycles and higherK-theory. Adv. Math.61, 267-304 (1986) · Zbl 0608.14004
[5] [Bl-O] Bloch, S., Ogus, A.: Gersten’s conjecture and the homology of schemes. Ann. Sci. Ec. Norm. Super., IV. Ser.7, 181-202 (1974) · Zbl 0307.14008
[6] [D-W] Deninger, C., Wingberg, K.: Artin-Verdier duality forn-dimensional local fields involving higher algebraicK-sheaves. Preprint · Zbl 0608.12016
[7] [D-S] Dennis, R.K., Stein, M.R.:K 2 of radical ideals and semi-local rings revisited. AlgebraicK-Theory II. Lect. Notes in Math., vol. 342, pp. 281-303. Berlin-Heidelberg-New York: Springer 1973
[8] [Ga] Gabber, O.:K-theory of Henselian local rings and Henselian pairs. Preprint · Zbl 0791.19002
[9] [Gr] Grayson, D.: Products inK-theory and intersecting algebraic cycles. Invent. Math.47, 71-84 (1978) · Zbl 0394.14004
[10] [Ka] Karoubi, M.: Homologie de groups discrets associésS des algebres d’opérateurs. Preprint
[11] [Ke] Keune, F.: The relativization ofK 2. J. Algebra54, 159-177 (1978) · Zbl 0403.18009
[12] [L] Lichtenbaum, S.: Values of zeta-functions at non-negative integers. Number Theory, Noordwijkerhout 1983. Lect. Notes in Math. vol. 1068, pp. 127-138. Berlin-Heidelberg-New York: Springer 1984
[13] [Lo] Loday, J.L.:K-théorie algébrique et représentations des groups. Ann. Sci. Ec. Norm. Super., IV. Ser.9, 309-377 (1976)
[14] [M-S] Mercuriev, A.S., Suslin, A.A.:K-cohomology of Severi-Brauer varieties and the norm residue homomorphism. Mathematics of the USSR-Izvestiya (Translation)21, 307-340 (1983) · Zbl 0525.18008
[15] [Mi] Milnor, J.: Introduction to AlgebraicK-theory. Annals of Math. Studies No. 72. Princeton, N.J.: Princeton University Press 1971
[16] [Q1] Quillen, D.: Higher algebraicK-theory I. AlgebraicK-theory I. Lect. Notes in Math., vol. 341, pp. 85-147. Berlin-Heidelberg-New York: Springer 1973
[17] [Q2] Quillen, D.: On the cohomology andK-theory of the general linear groups over a finite field. Ann. Math.96, 552-586 (1972) · Zbl 0249.18022
[18] [So] Soulé, C.: Opérations enK-théorie algébrique. Gn. J. Math.37, 488-550 (1985)
[19] [Sul] Suslin, A.A.: On theK-theory of algebraically closed fields. Invents. Math.73, 241-245 (1983) · Zbl 0514.18008
[20] [Su2] Suslin, A.A.: Torsion inK 2 of fields. Preprint, LOMI E-2-82
[21] [Su3] Suslin, A.A.: Homology ofGL n , characteristic classes and MilnorK-theory. Lect. Notes Math., 1046, pp. 357-375, Berlin Heidelberg New York: Springer 1984
[22] [T] Tate, J.T.: Relations betweenK 2 and Galoids cohomology. Invent. Math.36, 257-274 (1976) · Zbl 0359.12011
[23] [W] Waldhausen, F.: AlgebraicK-theory of generalized free products. Ann. Math.108, 135-256 (1978) · Zbl 0397.18012
[24] [We] Weibel, C.A.: A survey of products in Alg.K-Theory. AlgebraicK-Theory Evanston 1980. Lect. Notes in Math., vol. 854, pp. 494-517. Berlin-Heidelberg-New York: Springer 1981
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.